Thanks to everyone for sharing soooo much information.
What is the relationship between Cortisol levels and the thyroid.
I was told by my new Dr that Cortisol should be added to my treatment as it will help me with Myxeodema and support my return to health. I also need to use 3000 IUL of Vitamin D, An Omega supplement twice a day, Selenium once a day and took my T3 at 3am this monring rather than when I wake up. The T3 makes me feel verrrry lethargic and taking it early in the morning enables me to sleep off the first two hours that I usually feel tired. This has been my first week on Cytomel 10mcg per day I take 5mcg early morning and the other 5 around 10am.and Thyroxin 50mcg early in the morning and the other meds after a meal. Calmag is taken before I go to bed.
Anyone have experience using a Cortisol supplement and would love to know the brandname.
I am in Asia but will be visiting the USA for a month.
Its unwise to take a Cortisol supplement if your Cortisol is ok or at the upper end of the range.
Cortisol gives the 'fright and flight' response and can make you very anxious should your level be too high.
I was always told that after RAI and TT, it is normal for Cortisol to go low.
When I was tested ...mine was mid to upper range so I didnt take the supplement.
The things I was low in was...Vitamin B12, Calcium and Vitamin D...which I now take supplements for.
Ask the Doc to check your Cortisol level by a blood test.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.